# SDR AUS20040148

- Difficulty date: March 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Plate
- Part number: HC552H0321001
- Condition: Corroded
- Location: Elevator Tab
- Part time: 26,870 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR TAB NR 1 HINGE UPPER REINFORCEMENT PLATE CONTAINED LEVEL 2 CORROSION.  CORROSION DIMENSIONS WERE 25.4MM (1IN) BY50.8MM (2IN) AND PENETRATING TO FULL DEPTH.
